# SDR IPXA13178680

- Difficulty date: May 15, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 11,259 hours, 7,042 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B53774133201
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CLEVIS ADAPTER TRACK HAS CORROSION BETWEEN FR21 AND FR27 AT C/L, RT.  R & R CLEVIS ADAPTER TRACK HAS CORROSION IAW SRM 51-40-21, PARA 7.
